# SDR 2007UALA03149

- Difficulty date: August 11, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 20,783 hours
- Engine: Pwa PW4052
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT GEN DRIVE DISCONNECTED FOLLOWING L GEN DRIVE LIGHT ILLUMINATION.  REPLACED LT IDG PER MM 24-11-01. OPS CHECK GOOD
